Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swelling in face after taking Wellbutrin. Prescribed Methylpredisonlone, face, chest burning. Reaction to steroid?

HI LAST WEEK I WAS ON WELLBUTRIN SR TOOK IT FOR 3 DAYS BY THE THIRD DAY I BEGAN TO SWELL IN MY FACE WENT TO THE ER THEY SAID I HAD A ALLERGIC REACTION GAVE ME A SHOT OF STERIODS I WAS GOOD FOR TWO DAYS WOKE UP ON MONDAY FACE WAS SWELLED AGAIN DOCTOR PUT ME ON METHYLPREDISONLONE PACK I AM ON IT THE 3 RD DAY AND MY FACE AND CHEST ARE BURNING UP AND FACE IS FLUSHED AND RED CAN THIS BE FROM THE STERIOD? WHEN I TAKE BENDRYL IT SEEMS TO SUBSIDE A LITT;E.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Steroid is unlikely to be causing this.
Benadryl is an anti-histamine and helps.
It make take a couple of days for the elimination of the drug and things are likely to be well.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor